# SDR UPS01234788

- Difficulty date: January 27, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

INSPECTION TYPE:IN, RIGHT LDG GEAR LIGHT NOT ILLUMINATED WHILE TAXIING IN RIGHT LDG GEAR LIGHT EXTINGUISHED STOPPED AIRCRAFT WHILE MAINTENANCE PINNED GEAR.  LIGHT ILLUMINATED AGAIN BRIEFLY THEN WENT OUT AGAIN.  REMOVED AND REPLACED RIGHT LANDING GEAR DOWN AND LOCKED SWITCH AND CANNON PLUG, OPS CKS REQUIRED SEE LOG PAGE 226825 ITEM 3.
